# SDR R61A201610140587

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 33,448 hours, 20,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: L1 Door Roller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS HARD TO OPEN FROM THE OUTSIDE.  MAINTENANCE ADJUSTED L1 DOOR ROLLER GUIDE IAW AMM AND OPS CHECKED GOOD.
